1. shalchi saeid , Ahmad Erfanian , Mohammad Farrokhi Derakhshandeh Ghouchan , On θ- commutators and the corresponding non- commuting graphs , Open Mathematics , Volume ( 15 ) , 2017-12, Pages 1530-1538
  2. Ahmad Erfanian , Penman Niroomand , Mohsen Parvizi , Behnaz Tolue , Non-exterior square graph of Finite Groups , Filomat , Volume ( 31 ) , 2017-11, Pages 877-883
  3. mahboube nasiri , Ahmad Erfanian , masoumeh ganjali , Abbas Jafarzadeh , Isomorphic g-noncommuting graphs of finite groups , Publicationes Mathematicae Debrecen , Volume ( 91 ) , 2017-7, Pages 33-42
  4. mahboube nasiri , Ahmad Erfanian , Abbas Mohammadian , Connectivity and planarity of g-noncommuting graph of finite groups , Journal of Algebra and Its Applications , 2017-6, Pages 1-8
  5. nazila vaez moosavi , Ahmad Erfanian , Kazem Khashyarmanesh , M. Afkhami , A generalization of zero divisor graphs associated to commutative rings , Proceedings of the Indian Academy of Sciences - Mathematical Sciences , 2017-1
  6. masoumeh ganjali , Ahmad Erfanian , Perfect groups and normal subgroups related to an automorphism , Ricerche di Matematica , Volume ( 66 ) , 2017-1, Pages 1-7
  7. nahid paknejad , Ahmad Erfanian , Cycles in the Cozero-Divisor Graphs , Southeast Asian Bulletin of Mathematics , Volume ( 41 ) , 2017-1, Pages 547-552
  8. Mansoureh Mahtabi , Ahmad Erfanian , A graph associated to a fixed automorphism of a finite group , Hacettepe Journal of Mathematics and Statistics , 2017-1, Pages 1-7
  9. hassan ghayoor ramzi , Ahmad Erfanian , A. Azimi , Some results on the Jacobson graph of a commutative ring , Rendiconti del Circolo Matematico di Palermo , 2017-0
  10. Abbas Mohammadian , Ahmad Erfanian , Mohammad Farrokhi D. G , Bettina Wilkens , Triangle-free commuting conjugacy class graphs , Journal of Group Theory , Volume ( 19 ) , 2016-12, Pages 1049-1061
  11. mahboube nasiri , Ahmad Erfanian , masoumeh ganjali , Abbas Jafarzadeh , g-NONCOMMUTING GRAPH OF SOME FINITE GROUPS , Journal of Prime Research in Mathematics , Volume ( 12 ) , 2016-11, Pages 16-23
  12. Sanaa Mohamed Saleh Omer , Nor Haniza Sarmin , Ahmad Erfanian , Some applications of metacyclic 2-groups of negative type , ScienceAsia , Volume ( 42 ) , 2016-9, Pages 1-4
  13. fereshteh kakeri , Ahmad Erfanian , farzaneh mansoori , Generalization of the non-commuting graph of a group via a normal subgroup , ScienceAsia , Volume ( 42 ) , 2016-6, Pages 231-235
  14. seyedeh zakieh karimi , Ahmad Erfanian , Behnaz Tolue , n-TH Central Gragh OF A Group , Comptes Rendus de L Academie Bulgare des Sciences , Volume ( 69 ) , 2016-6, Pages 135-144
  15. Seyede Nesa Hoseini , Ahmad Erfanian , Ali Azimi , Mohammad Farrokhi Derakhshandeh Ghouchan , ON Cycles IN Intersection Graghs OF Rings , Bulletin of the Iranian Mathematical Society , Volume ( 42 ) , 2016-5, Pages 461-470
  16. fereshteh kakeri , Ahmad Erfanian , The Complement of Subgroup Graph of a Group , Journal of Prime Research in Mathematics , Volume ( 11 ) , 2015-12, Pages 55-60
  17. S. M. S. Omer , N. H. Sarmin , Ahmad Erfanian , The Orbit Graph of Finite Non-Abelian Groups , International Journal of Pure and Applied Mathematics , Volume ( 102 ) , 2015-12, Pages 747-755
  18. Ahmad Erfanian , Kazem Khashyarmanesh , khosro nafar , Non-commuting graphs of rings , Discrete Mathematics, Algorithms and Applications , Volume ( 7 ) , 2015-6, Pages 15500271-15500277
  19. Ahmad Erfanian , farzaneh mansoori , B. Tolue , Generalized conjugate graph , Georgian Mathematical Journal , Volume ( 22 ) , 2015-3, Pages 37-44
  20. alireza doostabadi , Ahmad Erfanian , Abbas Jafarzadeh , Some results on the power graph of finite groups , ScienceAsia , Volume ( 41 ) , 2015-2, Pages 73-78
  21. S. M. S. Omer , N. H. Sarmin , Ahmad Erfanian , The Orbit Graph of Finite p-Groups and Groups of Order pq , Indian Journal of Science and Technology , Volume ( 7 ) , 2014-12, Pages 2113-2117
  22. mehdi rajabian , Mohammad Farrokhi Derakhshandeh Ghouchan , Ahmad Erfanian , Planar infinite groups , Journal of Group Theory , Volume ( 17 ) , 2014-10, Pages 897-909
  23. S. M. S. Omer , N. H. Sarmin , Ahmad Erfanian , Applications of Graphs Related to the Probability that an Element of Finite Metacyclic 2-Group Fixes a Set , International Journal of Mathematical Analysis , Volume ( 8 ) , 2014-10, Pages 1937-1944
  24. Ali Azimi , Ahmad Erfanian , Mohammad Farrokhi Derakhshandeh Ghouchan , Isomorphisms between Jacobson graphs , Rendiconti del Circolo Matematico di Palermo , Volume ( 63 ) , 2014-8, Pages 277-286
  25. رشید رضایی , پیمان نیرومند , Ahmad Erfanian , ON THE MULTIPLE EXTERIOR DEGREE OF FINITE GROUPS , Mathematica Slovaka , Volume ( 64 ) , 2014-8, Pages 856-870
  26. Somayeh Ghayekhloo , Ahmad Erfanian , Behnaz Tolue , The Generalised Non-Commuting Gragh OF A Finite Group , Comptes Rendus de L Academie Bulgare des Sciences , Volume ( 67 ) , 2014-8, Pages 1037-1044
  27. alireza doostabadi , Ahmad Erfanian , Mohammad Farrokhi Derakhshandeh Ghouchan , On power graphs of finite groups with forbidden induced subgraphs , Indagationes Mathematicae , Volume ( 25 ) , 2014-4, Pages 525-533
  28. B. Tolue , Ahmad Erfanian , Abbas Jafarzadeh , A Kind of Non-commuting Graph of Finite Groups , Journal of Sciences, Islamic Republic of Iran , Volume ( 25 ) , 2014-3, Pages 379-384
  29. Rashid Rezaei , Ahmad Erfanian , A note on the relative commutativity degree of finite groups , Asian-European Journal of Mathematics , Volume ( 7 ) , 2014-3, Pages 1-9
  30. Zahra Barati , Ahmad Erfanian , Kazem Khashyarmanesh , khosro nafar , A generalization of noncommutating graph via automorphisms of a group , Communications in Algebra , Volume ( 42 ) , 2014-2, Pages 174-185
  31. Ahmad Erfanian , FADILA NORMAHIA ABD MANAF , FRANCESCO G. RUSSO , NOR HANIZA SARMIN , On the Exterior Degree of the Wreath Product of Finite Abelian Groups , Bulletin of the Malaysian Mathematical Sciences Society , Volume ( 37 ) , 2014-1, Pages 25-36
  32. Kayvan Moradipour , Nor Haniza Sarmin , Ahmad Erfanian , Conjugacy classes and commutativity degree of metacyclic 2-groups , Comptes Rendus de L Academie Bulgare des Sciences , Volume ( 66 ) , 2013-10, Pages 1363-1372
  33. Ahmad Erfanian , Behnaz Tolue Haghighi , Relative n-th non-commuting graphs of finite groups , Bulletin of the Iranian Mathematical Society , Volume ( 39 ) , 2013-8, Pages 663-674
  34. Ahmad Erfanian , R. Rezaei , Behnaz Tolue Haghighi , Some Consequences of The Equation [xn; y] = 1 on The Structure of a Compack Group , Journal of the Korean Mathematical Society , Volume ( 50 ) , 2013-5, Pages 161-171
  35. Ali Azimi , Ahmad Erfanian , Mohammad Farrokhi Derakhshandeh Ghouchan , The Jacobson Graph of Commutative Rings , Journal of Algebra and Its Applications , Volume ( 12 ) , 2013-5, Pages 1-18
  36. ّFadila Nor Mahia Abd Manaf , Nor Haniza Sarmin , Ahmad Erfanian , Behnaz Tolue Haghighi , The Relative n-th Commutativity Degree of 2-Generator p-Groups of Nilpotency Class Two , Ars Combinatoria , Volume ( 109 ) , 2013-4, Pages 65-70
  37. S. Rashid , N.H. Sarmin , Ahmad Erfanian , N.M. Mohd Ali , R. Zainal , On the nonabelian tensor square and capability of groups of order 8q , Indagationes Mathematicae , Volume ( 24 ) , 2013-1, Pages 581-588
  38. Ahmad Erfanian , Mohammad Farrokhi Derakhshandeh Ghouchan , On the probability of being a 2-Engel group , نظریه گروه ها-International Journal of Group Theory , Volume ( 2 ) , 2013-1, Pages 31-38
  39. Ahmad Erfanian , Rashid Rezaei , Francesco G. Russo , Relative n-isoclinism Classes and Relative n-th Nilpotency Degree of Finite Groups , Filomat , Volume ( 27 ) , 2013-1, Pages 367-371
  40. Mohammad Farrokhi Derakhshandeh Ghouchan , Ahmad Erfanian , Behnaz Tolue Haghighi , Non-normal graphs of finite groups , Journal of Algebra and Its Applications , Volume ( 12 ) , 2013-1, Pages 1-9
  41. K. Moradipour , N. H. Sarmin , Ahmad Erfanian , On Graphs Associated to Conjugacy Classes of Some Metacyclic 2-Groups , Journal of Basic and Applied Scientific Research , Volume ( 3 ) , 2013-1, Pages 898-902
  42. K. Moradipour , N. H. Sarmin , Ahmad Erfanian , Metacyclic 2-groups with the same conjugacy classes and their commutativity degree , Indian Journal of Science and Technology , Volume ( 5 ) , 2012-8, Pages 3165-3168
  43. , P. Niroomand , Ahmad Erfanian , The Non-Abelian Tensor Square and Schur multiplier of Groups of Orders p^2q, pq^2 and p^2qr , Algebra Colloquium , Volume ( 19 ) , 2012-6, Pages 1083-1088
  44. Ahmad Erfanian , Behnaz Tolue Haghighi , Conjugate Graphs of Finite Groups , Discrete Mathematics, Algorithms and Applications , Volume ( 4 ) , 2012-6, Pages 35-43
  45. S. Rashid , N. H. Sarmin , R. Zaina , N. M. Mohd Ali , Ahmad Erfanian , A note on the nonabelian tensor square , Indian Journal of Science and Technology , Volume ( 5 ) , 2012-6, Pages 2877-2879
  46. Ahmad Erfanian , Behnaz Tolue Haghighi , Relative non nil n-graph of finite groups , ScienceAsia , Volume ( 38 ) , 2012-6, Pages 201-206
  47. K. Moradipour , N.H. Sarmin , Ahmad Erfanian , Conjugacy classes and commuting probability in finite metacyclic p-groups , ScienceAsia , Volume ( 38 ) , 2012-3, Pages 113-117
  48. Kayvan Moradipour , Nor Haniza Sarmin , Ahmad Erfanian , The Precise Value of Commutativity Degree in Some Finite Groups , Malaysian Journal of Fundamental & Applied Sciences , Volume ( 8 ) , 2012-3, Pages 67-72
  49. S. Rashid , N. H. Sarmin , Ahmad Erfanian , N. M. Mohd Ali , On the Derived Subgroups of Some Finite Groups , Journal of Mathematics and Statistics , Volume ( 8 ) , 2012-1, Pages 111-113
  50. S. Rashid , N. H. Sarmin , Ahmad Erfanian , N. M. Mohd Ali , The nonabelian tensor square (G⊗G) of symplectic groups and projective symplectic groups , Scientific Research and Essays , Volume ( 6 ) , 2011-10, Pages 5261-5264
  51. Samad Rasid , N. H. Sarmin , Ahmad Erfanian , N. M. Mohd Ali , On the nonabelian tensor square and capability of groups of order p2q , Archiv der Mathematik , Volume ( 97 ) , 2011-1, Pages 299-306
  52. Ahmad Erfanian , On the Minimum Number of Generators of the Free Products of Alternating Groups , Southeast Asian Bulletin of Mathematics , Volume ( 35 ) , 2011-1, Pages 401-406
  53. Ahmad Erfanian , Francesco Russo , N. H. Sarmin , SOME CONSIDERATIONS ON THE NONABELIAN TENSOR SQUARE OF CRYSTALLOGRAPHIC GROUPS , Asian-European Journal of Mathematics , Volume ( 4 ) , 2011-1, Pages 271-282
  54. Ahmad Erfanian , F. Russo , Detecting the commuting probability of the derived subgroup , International Journal of Mathematics, Game Theory and Algebra , Volume ( 19 ) , 2010-4, Pages 7-14
  55. Ahmad Erfanian , F. Russo , ON A PROPERTY OF GROUPS WITH COVERINGS , Acta Universitatis Apulensis , Volume ( 21 ) , 2010-1, Pages 21-34
  56. Ahmad Erfanian , F. Russo , Isoclinism in Probability of Commuting n-tuples , Italian Journal of Pure and Applied Mathematics , Volume ( 1 ) , 2009-12, Pages 27-36
  57. rashid rezaei , Ahmad Erfanian , On the commutativity degree of compact groups , Archiv der Mathematik , Volume ( 93 ) , 2009-2, Pages 345-356
  58. Ahmad Erfanian , F. Russo , Conjugately Dense Subgroups in Generalized FC-groups , Acta Universitatis Apulensis , Volume ( 20 ) , 2009-1, Pages 79-91
  59. Ahmad Erfanian , Rosso , Probability of the mutually commuting n-tuples in some classes of compact groups , Bulletin of the Iranian Mathematical Society , Volume ( 34 ) , 2008-11, Pages 27-37
  60. Ahmad Erfanian , On the growth sequences of the free products of some copies of PSL(n,q , International Journal of Mathematics, Game Theory and Algebra , Volume ( 18 ) , 2008-2, Pages 11-17
  61. Ahmad Erfanian , فرخی , On Some Classes of Tidy Groups , Algebras, Groups and Geometries , Volume ( 25 ) , 2008-1, Pages 109-114
  62. Ahmad Erfanian , , bagher rezaei , Computing the non-abelian tensor square of general linear groups , Italian Journal of Pure and Applied Mathematics , Volume ( 24 ) , 2008-1, Pages 203-210
  63. Ahmad Erfanian , Growth sequence of Free product of alternating groups , International Journal of Contemporary Mathematical Sciences , Volume ( 2 ) , 2007-3, Pages 685-691
  64. Ahmad Erfanian , R. Rezaei , P. Lescot , On the Relative Commutativity Degree of a Subgroup of a Finite Group , Communications in Algebra , Volume ( 35 ) , 2007-3, Pages 4183-4197
  65. Ahmad Erfanian , Rajab Ali Kamyabi Gol , On the Mutually Commuting n-tuples in Compact Groups , International Journal of Algebra , Volume ( 1 ) , 2007-2, Pages 251-262
  66. Ahmad Erfanian , رشيد رضايي , On the Growth Sequences of PSp_2m, q , International Journal of Algebra , Volume ( 1 ) , 2007-2, Pages 51-62
  67. Ahmad Erfanian , On the Degree of Theta Pairs of Finite Groups , International Journal of Contemporary Mathematical Sciences , Volume ( 2 ) , 2007-2, Pages 233-239
  68. Ahmad Erfanian , A Note on Growth Sequences of PSL (m,q) , Southeast Asian Bulletin of Mathematics , Volume ( 29 ) , 2005-12, Pages 697-697